# SDR DXTA2022032859130

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0267
- Aircraft time: 1,234 hours, 773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT CLOSE. HANDLE WILL NOT STOW.//CORRECTIVE ACTION//INSPECTED DOOR LATCHES AND FOUND TOP FORWARD LATCH HARD TO MOVE. CLEAN AND LUBRICATED DOOR LATCH. OPS CHECK GOOD.
